MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. Harmonic ACE; INSTRUMENT, ULTRASONIC SURGICAL

Ethicon Endo-Surgery, LLC. Harmonic ACE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number HARH36
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the white tissue pad was partially detached.The fallen piece was retrieved by forceps and was disposed of.Changed to another device to complete surgery.There was no patient consequence reported.No additional information can be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/23/2026.D4 batch#: a7006j.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was returned with the tissue pad detached and not returned but with evidence of body fluids and tissue pad material in the groove section of the clamp arm.The device was connected to a test handpiece and the energy system, and the device did activate during functional testing.The device was disassembled to verify the condition of the internal components and no anomalies were found.Based on the condition of the tissue pad, a probable cause for this damage is that the clamp of the device may have been closed and the instrument activated without tissue present.Care should be taken not to apply pressure between the instrument blade and tissue pad without having tissue between them.Keep the clamp arm open when back cutting or while the blade is active without tissue between the blade and tissue pad to avoid damage to the tissue pad.The resulting damage contributes to the removal of the pad from the clamp arm.The cleaning of the pad, not in accordance with the ifu, can also result in the removal of the pad during use.As part of the ethicon endo-surgery quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot/batch a7006j, and no non-conformances were identified.

Brand Name
Harmonic ACE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50869723
Report Number3005075853-2026-07903
Device Sequence Number16124956
Product Code LFL
UDI-Device Identifier10705036014621
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHARH36
Device Lot NumberA7006J
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/13/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown